PL EN


2008 | 73 | 5 | 293-296
Article title

ONCE MORE ABOUT THE 'RHYTMIC LAW'

Authors
Title variants
Languages of publication
SK
Abstracts
EN
The article is a continuation of an ongoing polemics with J. Kacala regarding the recent (1991) codification of the 'rhythmic law'. The author argues that this codification has been based on incorrect theoretical presuppositions, in particular on a concept called 'flectional-derivational zone', which considers the properties of the derivational morphemes as identical with the flectional ones. This assumption led to the codification of non-existent forms and resulted in a destabilization of the norm of the standard Slovak.
Year
Volume
73
Issue
5
Pages
293-296
Physical description
Document type
ARTICLE
Contributors
  • L. Durovic, for postal address contact the journal; editor
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
09SKAAAA05836
YADDA identifier
bwmeta1.element.45343489-5b92-33c1-8fd6-76ca4ce4e750
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.